Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 4 (2006), Issue 3, Pages 261-273
http://dx.doi.org/10.1155/2006/645740

The boundedness of multilinear commutators on locally compact Vilenkin groups

Department of Mathematics, Dalian Maritime University, Dalian, Liaoning, 116026, China

Received 1 November 2005

Academic Editor: Hans Triebel

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Canqin Tang, “The boundedness of multilinear commutators on locally compact Vilenkin groups,” Journal of Function Spaces and Applications, vol. 4, no. 3, pp. 261-273, 2006. doi:10.1155/2006/645740